# SDR UALA2013051703430

- Difficulty date: May 17, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 62,188 hours, 23,644 cycles
- Engine: Iae V2527A5
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SHOWS NOT ARMED ON ECAM.  SHOWS ARMED IN CABIN.  FOUND EMERGENCY CONTROL HANDLE OUT OF ADJUSTMENT. DOES NOT MAKE CONTACT WITH STOP.   COMPLETED ADJUSTMENT IAW MM.  DOOR ARMED INDICATION NORMAL ON DOOR ECAM SCREEN.
